MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf01953932

Медицинская библиотека · European journal of pediatrics · 1996

Cortical hyperostosis simulating osteomyelitis after short-term prostaglandin E1 infusion.

Kalloghlian A K, Frayha H H, deMoor M M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

UNLABELLED: We describe a newborn with cyanotic congenital heart disease who developed severe cortical hyperostosis of his long bones simulating osteomyelitis with remarkable elevation of alkaline phosphatase on the 11th day of prostaglandin E1 (PGE1) infusion. Soft tissue swelling and tenderness disappeared 6 days after discontinuation of PGE1, however alkaline phosphatase remained high.

CONCLUSION

To our knowledge this is the first reported case that presented with such an acute complication of PGE1 therapy within a short period.

Для цитирования: Kalloghlian A K, Frayha H H, deMoor M M. Cortical hyperostosis simulating osteomyelitis after short-term prostaglandin E1 infusion.. European journal of pediatrics. 1996. DOI: 10.1007/bf01953932.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.